# SDR HEEA0015016

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6220 · Main Rotor Head
- Part: Hub Bushing
- Part number: 406010428109
- Condition: Worn
- Location: Main Rotor
- Part time: 2,783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB BUSHINGS WORN.
